U.S. doctors online nowAsk doctors free
Galloway, OH
A male asked:

Im on meds for hypertension, anxiety, and depression.i'm having some dizziness (almost a fizzy feeling) in my head and blurred vision. ideas?

1 doctor answer2 doctors weighed in
Dr. Bernard Seif
Clinical Psychology 40 years experience
Meds & dizzy: Your symptoms may, in part at least, be side-effects of your medication. Please see your doctor and tell him/her about your symptoms. Please see a mental health pro such as a clinical psychologist to manage your moods. Peace and good health.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.